# SDR REXA2022110302409

- Difficulty date: October 31, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB DRAG ANGLE IS CRACKED.	INSTALLED NEW SERVICEABLE DRAG ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01
